Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/25911
Title: Intravenous rifampicin use in the management of amanita phalloides toxicity.
Austin Authors: Zuker-Herman, Rona;Tong, Roger;Wong, Anselm Y 
Affiliation: Monash Toxicology and Emergency Department, Monash Health, Heidelberg, Australia
Victorian Poisons Information Centre
Toxicology
Emergency
Issue Date: 19-Feb-2021
metadata.dc.date: 2021-02-19
Publication information: Clinical Toxicology 2021; online first: 19 February
Abstract: Context: Amanita phalloides related toxicity from amatoxins can result in acute liver and multi-organ failure and is responsible for 90% of all mushroom poisoning death. However, more evidence is needed in regards to different management strategies. Case details: We present two cases of amanita mushroom ingestion who were treated with intravenous rifampicin. Discussion: Further study is needed to establish the efficacy and role of rifampicin in amatoxin related mushroom poisoning.
URI: https://ahro.austin.org.au/austinjspui/handle/1/25911
DOI: 10.1080/15563650.2021.1887492
ORCID: 0000-0002-6817-7289
PubMed URL: 33605821
Type: Journal Article
Subjects: Liver
antimicrobials
gut and hepatotoxicity
other
Appears in Collections:Journal articles

Show full item record

Page view(s)

10
checked on Jun 21, 2021

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.